Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An integral generalization
of the $q$-binomial theorem and an application


Author: Yunkang Liu
Journal: Proc. Amer. Math. Soc. 124 (1996), 165-168
MSC (1991): Primary 33D99; Secondary 45J05
MathSciNet review: 1307548
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An integral identity which generalizes the $q$-binomial theorem is presented. This identity is used to determine the exponential expansion of the solution of an integro-differential equation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 33D99, 45J05

Retrieve articles in all journals with MSC (1991): 33D99, 45J05


Additional Information

Yunkang Liu
Affiliation: Department of Applied Mathematics and Theoretical Physics University of Cambridge Silver Street Cambridge, CB3 9EW England
Email: yl@amtp.cam.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03235-2
Received by editor(s): July 25, 1994
Communicated by: Hal L. Smith
Article copyright: © Copyright 1996 American Mathematical Society